# SDR CKSA99062

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 1554946101
- Condition: Cracked
- Location: Bs 1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND AFT PRESSURE BLKHD TO FUSELAGE ATTACHMENT FITTING CRACKED AT STA 1792, WL 329, RBL .20.  REMOVED CRACKED FITTING IAW SRM 53-40-01.  REPAIR CARRIED OUT IAW SRM 53-21-02.  INSTALLED REPAIR FITTING IAW SRM 51-40-01.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), DEFECT CARD REF NR 102-543, NON ROUTINE WORK CARD NR 4126.
